# SDR SWIA20251110827

- Difficulty date: August 27, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R BETWEEN FS 295 AND FS 310 HAS AREA OF CORROSION.  (FILED CLOSED)  REMOVED CORROSION ON STRG 19R FS 295 AND FS 310, EVALUATED WORKED AREA FOUND TO BE OUT OF LIMITS, LOCATED AND DRILL NEW PART, INSTALLED NEW PART ON STRG 19R ON FS295 AND FS 310, PERFORMED PRESSURIZATION CHECK WAS PERFORMED NO LEAK FOUND IAW SRM 51-21-06, 51-40-11, 53-21-03, 51-42-20. AMM 21-31-00-910-801.
